Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 49, NWS Fort Worth, TX

June 8, 2025Grayson County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 8, 2025, 9:39 PM CDT for Grayson County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2025, 9:39 PM CDT (02:39 UTC)
Expired
Jun 8, 2025, 10:15 PM CDT
In force
36 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:39 PM CDTTORNADO4 Ssw Sherman, TXNWS Survey Results: An EF1 tornado touched down along Rockport Road and moved southeast across Ford Road, blowing down several trees and damaging a few barns. Much more extensive tree damage was noted along Farmington Road where dozens of trees were snapped an

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 8:34 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3639 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

208 
WFUS54 KFWD 090239
TORFWD
TXC181-090315-
/O.NEW.KFWD.TO.W.0049.250609T0239Z-250609T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
939 PM CDT Sun Jun 8 2025

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southeastern Grayson County in north central Texas...

* Until 1015 PM CDT.

* At 938 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Dorchester, or near Sherman, moving east at 40
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sherman, Dorchester, and Howe around 945 PM CDT.
  Tom Bean around 950 PM CDT.
  Whitewright around 1000 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Cannon, Boddie, Luella, Southmayd, Ida, White Mound, and Pilot Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3365 9638 3340 9639 3341 9641 3354 9677
      3365 9675
TIME...MOT...LOC 0238Z 281DEG 33KT 3358 9670 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Stalley
2 follow-up statements
847 
WWUS54 KFWD 090255
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
955 PM CDT Sun Jun 8 2025

TXC181-090315-
/O.CON.KFWD.TO.W.0049.000000T0000Z-250609T0315Z/
Grayson TX-
955 PM CDT Sun Jun 8 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHEASTERN GRAYSON COUNTY...

At 955 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Tom Bean, or 9 miles southeast of Sherman, moving
east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Whitewright around 1000 PM CDT.

Other locations impacted by this tornadic thunderstorm include White
Mound, Luella, Pilot Grove, and Ida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3342 9639 3349 9659 3358 9657 3359 9638
TIME...MOT...LOC 0255Z 285DEG 37KT 3352 9649 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Stalley
194 
WWUS54 KFWD 090306
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1006 PM CDT Sun Jun 8 2025

TXC181-090315-
/O.EXP.KFWD.TO.W.0049.000000T0000Z-250609T0315Z/
Grayson TX-
1006 PM CDT Sun Jun 8 2025

...THE TORNADO WARNING FOR SOUTHEASTERN GRAYSON COUNTY WILL EXPIRE AT
1015 PM CDT...

The circulation which prompted the tornado warning has weakened 
below severe limits, and has exited the warned area. Therefore, the 
warning will be allowed to expire. A Severe Thunderstorm Warning 
still remains in effect until 1030 PM.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central Texas.



&&

LAT...LON 3342 9639 3349 9659 3358 9657 3359 9638
TIME...MOT...LOC 0305Z 281DEG 33KT 3350 9639 

$$

Stalley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 8, 7:35 PM CDT, 2 hours 4 minutes earlier. Its key messages:

  • A significant damaging wind event is still expected through late tonight. Thunderstorm coverage will increase over the next few hours.
  • Periodic storm chances will continue through the upcoming week with near or below normal temperatures. Severe storms will be possible Wednesday into Thursday.
Area forecast discussion, Jun 8, 7:35 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
735 PM CDT Sun Jun 8 2025

...New Aviation, Short Term...

.KEY MESSAGES...

- A significant damaging wind event is still expected through late
  tonight. Thunderstorm coverage will increase over the next few
  hours.

- Periodic storm chances will continue through the upcoming week
  with near or below normal temperatures. Severe storms will be
  possible Wednesday into Thursday.

&&

.SHORT TERM... /NEW/
Update:

Scattered severe thunderstorms have developed across parts of
North Texas late this afternoon and evening within an extremely
unstable, but weakly sheared low level environment. These have
mainly produced some large hail, although a brief funnel and weak
tornado was reported across parts of Lamar and Fannin Counties.
These isolated severe storms appear to have only weakly modified
the airmass across the region and shouldn't significantly impact
the severe weather threat through late tonight.

Upstream, convection is becoming better organized with storm
clusters merging into bowing segments and this is expected to
continue over the next 1-2 hours. With the extremely unstable
airmass largely intact across North Texas and deep layer shear
vectors oriented nearly perpendicular to the organizing bowing
segments, we should see an eventual acceleration eastward to this
deep convection and a corresponding increasing damaging wind
threat. Widespread damaging wind swaths are likely to develop
with a few instances of wind gusts exceeding 80 mph across parts
of North Texas through late tonight. The exact location of these
strongest winds can't be pinned down until they start to develop
on radar as intense bowing segments. A new SVR TSTM WATCH will be
issued a little later this evening by SPC to address this threat
into the late night hours. Reference SWOMCD 1212 from the SPC for
a little more detailed information concerning the environmental
conditions supporting the damaging wind threat late tonight.

Dunn

Previous Discussion:
/Today Through Monday Afternoon/

BLUF: A significant, damaging wind event is likely tonight across
North Texas and into portions of Central Texas.

North and Central Texas remain in a warm and unstable airmass as a
dryline lingers in far West Texas and a cold front is currently
draped across southern Kansas. Persisting southerly flow under
partly cloudy skies will promote a warm afternoon, with highs in
the 90s. 70+ F dewpoints will make outdoor conditions feel
uncomfortable, with peak heat index values up to around 105. The
pre-storm environment is expected to be volatile, with 3000-4000
J/kg of MLCAPE, 50 KT of deep layer shear, and lapse rates around
7-8 C/km, which will set the stage for this evening. The biggest
change to this afternoon forecast package is that some of the
latest CAM guidance is now highlighting a low potential for the
clusters currently located near Childress to grow upscale and blow
through the region this afternoon. This presents us with two
scenarios:

Scenario 1 is that the western clusters remain more isolated this
afternoon as they move southeast. This is the most likely case at
this time, but could still change depending on how initial storms
develop. With this scenario, the main line of storms is expected
to develop along the front and dryline in the TX/OK Panhandles
late this afternoon as initially discrete supercells with an all-
hazards threat. This activity is expected to rapidly grow upscale
into an MCS this evening as it moves unimpeded towards North
Texas, with potentially some isolated discrete development out
ahead of the main line. Any more discrete storms would have the
potential for very large hail and an increased tornado threat,
mainly confined to our northwestern counties. The main MCS is
expected to move into our northwestern counties around 9-10PM,
reach the DFW Metro/I-35 corridor around 11PM-12AM, and East Texas
around 12-1AM. The main threat tonight will be damaging wind
gusts with a few instances of >80 mph winds. Some large hail would
be possible with any isolated storms that develop ahead of the
main line. Spin up tornadoes will also be possible within the
line, but damaging straight line winds will be the main threat.

Scenario 2 is that the the clusters that are currently to our
west expand and inhibit significant strengthening of the late
evening activity. This is the less likely scenario, but if it
does occur we would see a lesser swath of intense winds across
North Texas. We'll continue to monitor this potential as there is
currently an expanding coverage of storms to the northwest of
Wichita Falls.

Make sure to have multiple ways to receive warnings, and have
your safe space ready and severe weather plan in place. Swaths of
wind damage are likely through late tonight.

The line is expected to exit the region early tomorrow morning,
with the cold front stalling across Central Texas. There may be
some scattered lingering showers and storms across the region
tomorrow morning, but these would remain sub-severe. Additional
storms are likely to develop over Monday afternoon, near the
stalled front and near/north of a lingering NW/SE outflow
boundary.

Prater

&&

.LONG TERM... /Issued 229 PM CDT Sun Jun 8 2025/
/Monday Night Onward/

Our unsettled pattern will continue through the rest of this
week, with daily rain chances expected. The stalled cold front
will linger across Central Texas through the first couple days of
the week, providing a focused area for thunderstorm development
Monday night into Tuesday morning. The severe weather threat for
this activity is on the lower end, but cannot rule out a strong to
marginally severe storm with a wind and hail threat. PWATs
between 1.5-2" will continue the threat for heavy rain, and
training thunderstorms could locally increase the flooding threat
in Central Texas. Better chances for severe weather will occur
over midweek. An open shortwave trough will amplify into a closed
low as it moves across the Desert Southwest and slowly ejects
northeast through the Southern Plains. Coverage of storms will
increase Wednesday and Thursday as the low meanders nearby. Strong
to severe storms will be possible, capable of winds and hail. The
caveat to this severe risk is that deep layer shear continues to
be marginal, which makes the extent of the severe threat
uncertain. Additionally long, skinny CAPE and PWATs around 1.5"
will promote periods of heavy rain. This will ramp up the flooding
threat across the region, particularly for areas that have
already received multiple rounds of storms in the days prior.
This low is progged to stick around over the course of the rest of
the week, leading to continued rain chances as we head into the
weekend. Rain chances will become more sparse over the weekend, as
a mid- level ridge to our west begins to nudge east into the
Southern Plains.

Prater

&&

.AVIATION... /NEW/
/00Z TAFs/

VFR prevails outside of isolated convection this evening but
attention turns to a complex of severe thunderstorms that is
expected to roll through North Texas late tonight. We'll prevail
TSRA from 04Z with a TEMPO from 4-6Z of severe convection
including 50+ kt winds from the northwest. Thunderstorms will
likely continue for a few hours behind the main line before
precipitation ends during the early morning hours. North winds
will prevail through the day Monday with some low potential for
MVFR cigs during the mid morning hours. There is some potential
for additional scattered storms late Monday, but this will be
addressed in later TAF issuances.

Dunn

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested across North Texas late
tonight. Even if activation is not locally requested, any reports
of hazardous weather to the National Weather Service are
appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    70  85  70  88  71 / 100  20  20  30  20
Waco                70  87  70  84  70 /  60  40  50  50  20
Paris               67  84  66  86  66 / 100  10   5   5   5
Denton              67  84  66  88  67 / 100  10  20  20  10
McKinney            70  84  67  87  68 / 100  10  20  20  10
Dallas              70  86  70  87  70 / 100  20  20  30  20
Terrell             70  86  68  87  69 / 100  20  20  30  10
Corsicana           72  87  71  87  72 /  90  30  40  50  20
Temple              72  92  71  86  70 /  30  40  50  50  30
Mineral Wells       68  84  67  87  67 / 100  30  30  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 9 PM CDT this evening for
TXZ091>095-100>107-115>123-129>135-144>148.

&&

In the hours before

Local storm report, Jun 8, 6:28 PM CDT, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
628 PM CDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Hail             11 SW Lipan             32.39N 98.17W
06/08/2025  E1.00 Inch       Erath              TX   Fire Dept/Rescue

            Quarter size hail reported in Morgan Mill by
            FD.

&&
Local storm report, Jun 8, 6:30 PM CDT, 3 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
630 PM CDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     Hail             6 E Stephenville        32.22N 98.11W
06/08/2025  M1.00 Inch       Erath              TX   Trained Spotter

            Reports of measured one inch hail stones at
            the intersection of HWY 205 and CR 182.

&&
Local storm report, Jun 8, 6:49 PM CDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
649 PM CDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     Hail             3 N Wylie               33.08N 96.51W
06/08/2025  M1.00 Inch       Collin             TX   Public

            Report from mPING of Quarter sized hail.

&&
Local storm report, Jun 8, 9:22 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
922 PM CDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     Tstm Wnd Gst     Callisburg              33.70N 97.01W
06/08/2025  E60 MPH          Cooke              TX   Emergency Mngr

            Emergency management estimates 60 mph wind
            gusts in the city of Callisburg. Power is
            out in the area.

&&

ML
Local storm report, Jun 8, 9:35 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
935 PM CDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     Tstm Wnd Gst     2 WNW Tioga             33.49N 96.95W
06/08/2025  E60 MPH          Cooke              TX   Trained Spotter

            Trained spotter estimates 55-60 mph wind
            gusts 2 miles WNW of Tioga.

&&

ML
Local storm report, Jun 8, 9:39 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
939 PM CDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     Tstm Wnd Gst     4 W Callisburg          33.70N 97.09W
06/08/2025  M69 MPH          Cooke              TX   Emergency Mngr

            Emergency management reports a measured wind
            gust of 69 mph 4 miles west of Callisburg.

&&

ML

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:00 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hunt, Lamar60 min
Jun 8, 7:05 PM CDTTornado Warning Tornado observedFWDFannin, Lamar25 min
Jun 8, 8:13 PM CDTSevere Thunderstorm WarningFWDCooke, Montague77 min
Jun 8, 8:31 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDPalo Pinto, Stephens, Young59 min
Jun 8, 8:53 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson67 min
Jun 8, 9:00 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDStephens, Young30 min
Jun 8, 9:04 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Denton, Montague, Wise56 min
Jun 8, 9:17 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDCooke, Grayson28 min
Jun 8, 9:27 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDPalo Pinto, Stephens, Young33 min
Jun 8, 9:32 PM CDTSevere Thunderstorm WarningFWDEastland43 min
Jun 8, 9:35 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Fannin, Grayson, Hunt55 min
Jun 8, 9:48 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDCollin, Denton42 min
Jun 8, 9:54 PM CDTTornado WarningFWDFannin36 min
Jun 8, 9:58 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath, Palo Pinto, Stephens, Young62 min
Jun 8, 10:14 PM CDTSevere Thunderstorm WarningFWDDallas, Hunt, Kaufman, Rockwall, Tarrant76 min
Jun 8, 10:28 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Delta, Fannin, Hopkins, Hunt, Lamar66 min
Jun 8, 10:34 PM CDTFlash Flood WarningFWDCollin, Denton4 hr
Jun 8, 10:36 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker, Somervell54 min
Jun 8, 10:44 PM CDTSevere Thunderstorm WarningFWDEastland61 min
Jun 8, 10:54 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDDelta, Hopkins51 min
Jun 8, 10:59 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDParker46 min
Jun 8, 11:01 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDHenderson, Rains, Van Zandt74 min
Jun 8, 11:10 PM CDTTornado WarningFWDHood, Johnson, Parker, Tarrant10 min
Jun 8, 11:14 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDHill, Hood, Johnson, Parker, Somervell, Tarrant46 min
Jun 8, 11:17 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro73 min
Jun 8, 11:19 PM CDTFlash Flood WarningFWDDallas, Tarrant4 hr
Jun 8, 11:26 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDTarrant21 min
Jun 8, 11:55 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDEllis, Hill, Johnson35 min
Jun 9, 12:01 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens44 min
Jun 9, 12:13 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDEastland47 min
Jun 9, 12:22 AM CDTSevere Thunderstorm Warning Destructive damage threatFWDEllis, Hill, Navarro38 min
Jun 9, 12:29 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDEllis, Hill, Limestone, McLennan, Navarro46 min
Jun 9, 12:36 AM CDTRiver Flood WarningFWDDallas15 hr
Jun 9, 12:36 AM CDTRiver Flood WarningFWDDallas15 hr
Jun 9, 12:49 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath40 min
Jun 9, 1:02 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDAnderson, Freestone, Henderson, Hill, Kaufman, Leon and 3 more28 min
Jun 9, 1:09 AM CDTRiver Flood WarningFWDHunt44 hr
Jun 9, 1:09 AM CDTRiver Flood WarningFWDHunt, Rockwall44 hr
Jun 9, 1:10 AM CDTRiver Flood WarningFWDDallas31 hr
Jun 9, 2:32 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills43 min
Jun 9, 3:37 AM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas26 min
Jun 9, 8:48 AM CDTRiver Flood WarningFWDCollin6 hr
Jun 9, 8:48 AM CDTRiver Flood WarningFWDCollin6 hr
Jun 9, 8:48 AM CDTRiver Flood WarningFWDHenderson, Navarro21 days

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.